# SDR QXEA2016121900798

- Difficulty date: December 5, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,305 hours, 18,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 PN 85338210-109 REQUIRES REPLACEMENT DUE TO CORROSION. REMOVED SEAT TRACK NR 8 PN 85338210-109 REF SRM 51-42-05-00-01, 51-41-00-00-01, 51-40-10-02-01. INSTALLED SEAT TRACK NR 8 PN: 85338210-109 REF SRM 51-40-15, 51-42-05, 51-41-05 DWG 85338201 REV "F" 2011/04/20. REMOVED SPLICES PN 85338216-101, 85338215-101 COMMON TO SEAT TRACKS NR 7 AND NR 8 REF SRM 51-41-00-00-01, 51-42-05-00-01, 51-40-10-02-01. SPLICES PN 85338216-101, 85338215-101 COMMON TO SEAT TRACKS NR 7 AND NR 8 ARE INSTALLED ON JOB 5424331 OP 140 (SEAT TRACK NR 7 R&R). REMOVED SPLICES PN 85338216-101, 85338215-101 COMMON TO SEAT TRACKS NR 8 AND NR 9 REF SRM 51-41-00-00-01, 51-42-05-00-01, 51-40-10-02-01. INSTALLED SPLICES COMMON TO SEAT TRACK NR 8 & NR 9 PN: 85338216-101, 85338215-101 REF SRM 51-42-05, 51-40-15 DWG 85338201 REV "F" 2011/04/20. LOCATED & DRILLED SEAT TRACK NR 8 PN: 85338210-109 REF SRM 51-40-07 DWG 85338201 REV "F" 2011/04/20. COMPLIED WITH FORM M-184.
